# SDR WX0A201309261708

- Difficulty date: September 24, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug DC-9-83
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 218-229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FS 218 - 229 LONGERON 26L AND FINGER DOUBLER FOUND TO BE CORRODED AFT OF THE PRODUCTION SPLICE IN FWD CARGO BAY.  CUT OUT SECTION OF LONGERON AND FINGER DOUBLER, FABRICATED REPAIR DOUBLERS AND FILLERS AND INSTALLED REPAIR PARTS IAW EA 05-2013-089 AND SRM 53-02, FIG 18.
